A 75-year-old overweight man, affected by hypertension, diabetes mellitus and atrial fibrillation since 2020. After 3 unsuccessful attempts of electrical cardioversion it was opted for a strategy of rate control with beta blocker and anticoagulant therapy with Rivaroxaban 20 mg. Following episodes of rectal bleeding; adenocarcinoma of the colon was diagnosed. The patient underwent hemicolectomy and started therapy with Pembrolizumab. The anticoagulant was replaced with Edoxaban 60 mg. In August 2022, he was admitted to the emergency department for severe signs and symptoms of heart failure. On ECG, atrial fibrillation with a heart rate of 90 bpm and non-specific changes in ventricular repolarization. The echocardiogram showed a severe reduction of the ejection fraction (FE 30%), which was not present at previous controls. On blood tests, troponins were negative and BNP increased. The patient underwent coronarography which was negative for significant lesions, and heart failure therapy was prescribed. Three months later the patient came to our cardio-oncology outpatient clinic; we repeated the echocardiogram which showed a recovery of the ejection fraction to 45% and planned a cardiac MRI. Cardiac MRI (CMR) showed global left ventricular hypokinesia (FE 42%) and late subepicardial gadoline enhancement in the basal segment of the inferior wall and transmural in the basal segment of the lateral wall without signs of oedema. Report described as compatible with myocarditis. The case was discussed collegially with radiologists and oncologists, and it was decided to discontinue immunotherapy (ICI). Myocarditis is the most common cardiovascular adverse events of ICI therapy, although it has a very low incidence. Generally, myocarditis related to ICI therapy has a high mortality rate and requires discontinuation of ICI. In addition, CMR may have a lower sensitivity in this setting. There is also a possibility of developing left ventricular dysfunction without associated myocarditis in the absence of increase in cardiac troponin and active myocardial inflammation at CMR. Although our case has been defined as myocarditis, it presents some unclear aspects due in part to the early non-diagnosis as a complication of ICI therapy. Although cancer patients taking ICI has expanded considerably in recent years, the evidence on cardiovascular complications is scarce and unknown to the clinical cardiologist.